Show simple item record

Article

dc.creatorLópez Blázquez, José Fernandoes
dc.creatorMoreno Rebollo, Juan Luis
dc.date.accessioned2016-11-18T10:33:33Z
dc.date.available2016-11-18T10:33:33Z
dc.date.issued1997
dc.identifier.citationLópez Blázquez, J.F. (1997). A characterization of distributions based on linear regression of order statistics and record values. Sankhya: The Indian Journal of Statistics, Series A, 59 (3), 311-323.
dc.identifier.issn0972-7671es
dc.identifier.urihttp://hdl.handle.net/11441/48857
dc.description.abstractWe obtain the family of distributions for which the regression of one order statistic on another, not necessarily adjacent, is linear. As a consequence, we present a characterization of uniform distributions on an interval. We also characterize the distributions that appear when we impose the condition of linearity of regression for record values.es
dc.formatapplication/pdfes
dc.language.isoenges
dc.publisherIndian Statistical Institutees
dc.relation.ispartofSankhya: The Indian Journal of Statistics, Series A, 59 (3), 311-323.
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.subjectCharacterization of distributionses
dc.subjectOrder statisticses
dc.subjectRecord valueses
dc.subjectLinear regressiones
dc.titleA characterization of distributions based on linear regression of order statistics and record valueses
dc.typeinfo:eu-repo/semantics/articlees
dcterms.identifierhttps://ror.org/03yxnpp24
dc.type.versioninfo:eu-repo/semantics/publishedVersiones
dc.rights.accessRightsinfo:eu-repo/semantics/openAccesses
dc.contributor.affiliationUniversidad de Sevilla. Departamento de Estadística e Investigación Operativaes
dc.relation.publisherversionhttp://sankhya.isical.ac.in/search//59a3/59a3022.pdfes
dc.contributor.groupUniversidad de Sevilla. FQM331: Métodos y Modelos de la Estadística y la Investigación Operativaes
dc.contributor.groupUniversidad de Sevilla. FQM153: Estadística e Investigación Operativa
idus.format.extent13 p.es
dc.journaltitleSankhya: The Indian Journal of Statistics, Series Aes
dc.publication.volumen59es
dc.publication.issue3es
dc.publication.initialPage311es
dc.publication.endPage323es
dc.identifier.idushttps://idus.us.es/xmlui/handle/11441/48857

FilesSizeFormatViewDescription
A characterization of distributions ...168.6KbIcon   [PDF] View/Open  

This item appears in the following collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Except where otherwise noted, this item's license is described as: Attribution-NonCommercial-NoDerivatives 4.0 Internacional